# SDR C2XA09RI151

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 16,795 hours, 8,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3070 - EWR - DURING PREFLIGHT, FLIGHT CREW FOUND EMERGENCY LIGHT STRIP BROKEN.  EWR MX REMOVED AND REPLACED EMERGENCY LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
